Local stability of spike steady states in a simplified Gierer-Meinhardt system
MetadataShow full metadata
In this paper we study the stability of the single internal spike solution of a simplified Gierer-Meinhardt' system of equations in one space dimension. The linearization around this spike consists of a selfadjoint differential operator plus a non-local term, which is a non-selfadjoint compact integral operator. We find the asymptotic behaviour of the small eigenvalues and we prove stability of the steady state for the parameter (p, q, r, μ) in a four-dimensional region (the same as for the shadow equation, ) and for any finite D if ε is sufficiently small. Moreover, there exists an exponentially large D(ε) such that the stability is still valid for D < D(ε). Thus we extend the previous results known only for the case r = p + 1 or r = 2, 1 < p < 5.
CitationKaradzhov, G. E., Edmunds, D. E., & de Groen, P. P. N. (2005). Local stability of spike steady states in a simplified Gierer-Meinhardt system. Electronic Journal of Differential Equations, 2005(54), pp. 1-22.
This work is licensed under a Creative Commons Attribution 4.0 International License.